MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0843
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device return is anticipated, however; at the time of the report the device has not been received by verathon.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
A customer reported that during intubation of a patient, using a glidescope core 2m quickconnect cable, the display on the connected glidescope core 15" monitor was static, blurry and had colored lines across the screen.After switching the cable and restarting the unit, normal functionality was restored following ten (10) minutes of troubleshooting while managing a sedated and paralyzed patient.No harm to the patient was reported.
 
Additional Manufacturer Narrative
B2, d8, d9, g3, g6, h2, h3, h6, h11.A replacement cable was provided to the customer and the subject glidescope core 2m quickconnect cable was returned to verathon for evaluation.A verathon technical service representative evaluated the returned cable but was unable to duplicate the reported failure.However, upon visual inspection of the cable, a small crack was identified on one end of the magnetic connector's plastic housing.While the reported image issue could not be confirmed, it is possible that the identified damaged connector may have caused or contributed to the reported event.The glidescope core operations and maintenance manual (omm) notes, "before every use, ensure that the instrument is operating correctly and has no sign of damage.Do not use this product if the device appears damaged." verathon followed up with the customer and restated the importance of checking the device before its use in a procedure.Upon completion of verathon's device evaluation, the cable was scrapped due to the customer already being provided a replacement.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE CORE 2M QUICKCONNECT CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key22246112
Report Number9615393-2025-00066
Device Sequence Number8031550
Product Code CCW
UDI-Device Identifier00879123006578
UDI-Public(01)00879123006578(10)17920-1-4(11)240729
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0843
Device Catalogue Number0800-0682
Device Lot Number17920-1-4
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown